# SDR CALA2024112501265

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 737-8
- Aircraft serial: 67586
- Aircraft time: 3,068 hours, 1,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LITE OVER FRONT LEFT OVERWING EXIT INOP NOT EMERGENCY EXIT LIGHT IT SHOULD READ WINDOW ILLUMINATION LIGHT INOP PLACED ON MEL LIGHT HARD WIRED IN TOMC APPROVED PLACED ON MEL AT SEAT 20A
